Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Just to let everyone know  (Read 227 times)

0 Members and 1 Guest are viewing this topic.

Offline Xosammy

  • Full Member
  • ***
  • Posts: 101
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Sleepy
    Sleepy
  • Personal text
    • Poke This Member
Just to let everyone know
« on: March 20, 2014, 01:14:06 AM »
So I have been on celexa( the generic brand) for a few months now. I haven't noticed anything good out of it. It recently had made me feeling off balanced and really weak feeling knees/legs so I decided to stop taking it & I'm going to really try and go the all natural way. I'll let everyone know how it goes. Oh and I did stop cold turkey Bc I didn't have any refills left so this is my second night with no pills. I've been having a headache but that's pretty much all.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4130
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Just to let everyone know
« Reply #1 on: March 20, 2014, 01:54:10 AM »
Oh and I did stop cold turkey Bc I didn't have any refills left so this is my second night with no pills.

How much were you taking.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Xosammy

  • Full Member
  • ***
  • Posts: 101
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Sleepy
    Sleepy
  • Personal text
    • Poke This Member
Re: Just to let everyone know
« Reply #2 on: March 21, 2014, 02:29:46 PM »
Ian I was taking 10mg. So far I've had headaches but that's pretty much the only withdraw.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4130
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Just to let everyone know
« Reply #3 on: March 21, 2014, 05:20:03 PM »
I was taking 10mg.

Which explains why it didn't help. The usual minimum therapeutic dose is 20mg. That is about the amount needed to initiate and sustain the growth of new brain cells which produce the therapeutic effect.

I think the "off balance" and "weak knees/legs" feeling owe much more to anxiety than an effect of the med.

Quote
So far I've had headaches but that's pretty much the only withdraw.

This might be the only symptom given the small dose.

Ian

Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Xosammy

  • Full Member
  • ***
  • Posts: 101
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Sleepy
    Sleepy
  • Personal text
    • Poke This Member
Re: Just to let everyone know
« Reply #4 on: March 22, 2014, 10:51:42 PM »
Heart palps started last night & today. Happens everytime I get off these meds:(
Bookmark and Share

Offline Xosammy

  • Full Member
  • ***
  • Posts: 101
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Sleepy
    Sleepy
  • Personal text
    • Poke This Member
Re: Just to let everyone know
« Reply #5 on: March 24, 2014, 01:03:56 PM »
Update: still having heart palps.
+ since yesterday I've been very on edge. Like I'm going to snap at any given second. Every lite thing makes me mad
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4130
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Just to let everyone know
« Reply #6 on: March 24, 2014, 04:49:42 PM »
Update: still having heart palps.
+ since yesterday I've been very on edge. Like I'm going to snap at any given second. Every lite thing makes me mad

It could be a withdrawal symptom, or the underlying condition beginning to reassert itself, and quite likely a combination of both.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

anything